# SDR 99UAL900103

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: 240863
- Condition: Leaking
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MINUTES BEFORE LANDING AT DSM HAD A COMPLETE LOSS OF SYSTEM  A  HYDRAULIC FLUID.  PUMPS RAN WITH LOW PRESSURE LIGHT ON FOR APPROXIMATELY 5 MINUTES.  *S/D*  FOUND OUTBOARD FLAP DRIVE MOTOR LEAKING.  REPLACED MOTOR SYSTEM OPERATIONALLY CHECKED OK.
